# SDR USAA2013040500003

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 40,488 hours, 11,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTS ROW 9-10-11 STRIP NEEDS SECURING.  SECURED EMERGENCY PHOTO LUMINESCENT ESCAPE PATH LIGHTS IN CENTER AISLE BETWEEN ROW 9- 10- 11.  OPS CHECK GOOD.
